Taking medication unwillingly has consequences after improper withdrawal

The most common chronic disease in clinical practice is also the most common, and non-hypertensive diabetes is the most common. Hypertension, high blood sugar often take several drugs, three meals a day can not be less. For patients with chronic diseases, what is most desired is when can I cure this disease and when can I not take medicine? However, some patients can t stand the long-term medication, and don t ask the doctor. Suddenly stop the medication without authorization. The consequences are unthinkable.

Experts from the Third People s Hospital of Qionglai suggested that people with chronic diseases, whether reducing or stopping medicines, should be carried out under the guidance of a professional physician. Improper withdrawal can be life-threatening. Such as anti-hypertensive, anti -diabetic drugs, etc., need to take long-term, uninterrupted.

Antihypertensive drugs, common antihypertensive drugs, such as propranolol, atenolol, and talac, etc., after long-term use, abrupt discontinuation of the drug can cause rebound hypertension, increased angina pectoris, or secondary myocardial infarction. Severe cases can cause sudden death .

Insulin therapy is an important means of controlling blood sugar in almost all types of diabetes patients. Patients with type I diabetes who forget to take the medicine or reduce the dosage too much or too fast can cause severe rebound, a significant increase in blood sugar, and can induce hypertonic diabetic coma, and diabetic ketoacidosis that is life-threatening.

In addition, antiangina pectoris, and anginadine are the first-line drugs for clinical treatment of coronary heart disease. Sudden withdrawal after long-term application of these drugs may lead to increased angina pectoris and malignant arrhythmias; antiepileptic drugs such as rummina and phenytoin sodium . Sudden discontinuation of the drug can cause emotional excitement, insomnia, anxiety, convulsions, seizures, and even seizures; antithyroid drugs, tabazole, and hyperthyroidism are equal. Sudden discontinuation of the drug can cause thyroid crisis and rebound Sexual blood hypercoagulability.

Leave a Reply

Your email address will not be published. Required fields are marked *